The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (512 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 4, 1997, pp. 1027–1032
DOI: 10.4171/ZAA/803

Published online: 1997-12-31

On Bernstein’s Theorem for Quasiminimal Surfaces Part II

Erich Hoy[1]

(1) Friedberg, Germany

Bernstein-type theorem is proved for surfaces with a quasiconformal Gauss map and with a growth condition for the total curvature.

Keywords: Bernstein’s theorem, parametric quasiminimal surfaces

Hoy Erich: On Bernstein’s Theorem for Quasiminimal Surfaces Part II. Z. Anal. Anwend. 16 (1997), 1027-1032. doi: 10.4171/ZAA/803